# SDR 2A6D2021092409002

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N253LF
- Make and model: Snias AS350B3
- Aircraft serial: 7158
- Aircraft time: 5,096 hours, 11,203 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,990 hours, 8,585 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Deck Plate
- Part number: 350A21123921
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 5,096 hours, 11,203 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND CHAFING WAS DISCOVERED ON THE ENGINE DECK (AIRBUS PN 350A21-1239.21) JUST NEAR THE SCUPPER DRAIN HOLE.  THE DENT WAS MEASURED TO BE 0.20” X 0.10” AND 0.040” DEEP, AND THE CHAFE WAS MEASURED TO BE 1.0” X 0.40” AND 0.005” DEEP
